Mohamed Ayatola Drame, Ameth Ndiaye, Abdoul Salam Diallo

DOI Number
First page
Last page


The hypersurface is one of the most important objects in a space. Many authors studied diffrent geometric aspects of hypersurfaces in a space. In this paper, we define three types of 2-ruled hypersurfaces in a Walker 4-manifold. We obtain the Gaussian and mean curvatures of the 2-ruled hypersurfaces of type-1, type-2 and type-3. We give some characterizations about its minimality. We also deal with the first Laplace-Beltrami operators of these types of 2-ruled hypersurfaces in the considered Walker 4-manifold.


2-ruled hypersurface, Walker manifolds.

Full Text:



M. Altin, A. Kazan and D. W. Yoon: 2-Ruled hypersurfaces in Euclidean 4-space. J. Geom. Phys. 166 (2021), 104236, 13 pp.

S. Aslan, M. Bekar and Y. Yaylı: Ruled surfaces constructed by quaternions. J. Geom. Phys. 161 (2021), 104048, 9pp.

S. Aslan, M. Bekar and Y. Yaylı: Ruled surfaces in Minkowski 3-spaces and split quaternion operators. Adv. Appl. Clifford Algebras. 31 (2021), (5), 74, 14pp.

J. L. M. Barbosa and J. A. Delgado: Ruled submanifolds of space forms with mean curvature of nonzero constant length. Amer. J. Math. 106 (1984), 763-780.

J. L. M. Barbosa, L. P. M. Jorge and M. Dajczer: Minimal ruled submanifolds of spaces of constant curvature. Indiana Univ. Math. J. 33 (1984), 531-547.

E. Boeckx, O. Kowalski and L. Vanhecke: Riemannian manifolds of conullity two. World Scientific Publ., Singapore, 1996.

M. P. do Carmo: Differential Geometry of Curves and Surfaces. Prentice-Hall, Inc., Englewood Cliffs, N.J., 1976.

M. Chaichi, E. Garc´ıa-R´ıo and Y. Matsushita: Curvature properties of fourdimensional Walker metrics. Classical Quantum Gravity 22 (2005), 559-577.

F. Dillen and W. K¨uhnel: Ruled Weingarten surfaces in Minkowski 3-space. Manuscripta Math. 98 (1999) 307-320.

B. Divjak and Z. Milin-Sipus: Special curves on ruled surfaces in Galilean and presudo-Galilean spaces. Acta Math. Hungar. 98 (2003), (3), 203-215.

M. Falcitelli, S. Ianus and A. M. Pastore: Riemannian submersions and related topics. World Scientific Publishing Co., Inc., River Edge, NJ, 2004.

S. Fl¨ory and H. Pottmann: Ruled surfaces for rationalization and design in architecture. In: ACADIA 10: LIFE Information, on Responsive Information and Variations in Architecture, 2010, pp. 103-109

E. G¨uler, H. H. Hacısaliho˘glu and Y. H. Kim: The Gauss map and the third Laplace-Beltrami operator of the rotational hypersurface in 4-space. Symmetry 10 (2018), (9), 1-11.

Y. H. Kim D. W. Yoon: Classification of ruled surfaces in Minkowski 3-spaces. J. Geom. Phys. 49 (2004), 89-100.

M. Kimura, H. Lee, J. de D. P´erez and Y. J. Suh: Ruled real hypersurfaces in the complex quadric. J. Geom. Anal. 31 (2021), (8), 7989-8012.

M. Kimura, S. Maeda and H. Tanabe: New construction of ruled real hypersurfaces in a complex hyperbolic space and its applications. Geom. Dedicata 207 (2020), 227-242.

A. Ndiaye and Z. ¨O zdemir: 2-ruled hypersurfaces in Minkowski 4-space and their constructions via octonions. (2022), https://doi.org/10.48550/arXiv.2205.10808

A. Niang: Surfaces minimales r´egl´ees dans l’espace de Minkowski ou Euclidien orient´e de dimension 3. Afrika Mat. 15 (2003), (3), 117-127.

A. Niang, A. Ndiaye and A. S. Diallo: A classification of strict Walker 3-manifold. Konuralp J. Math. 9 (2021), (1), 148-153.

K. Noack and D. Lordick: Optimized ruled surfaces with an application to thinwalled concrete shells. Cocchiarella, Luigi (ed.), ICGG 2018 - Proceedings of the 18th international conference on geometry and graphics. 40th anniversary - Milan, Italy, August

-7, 2018. In 2 volumes. Cham: Springer; Milan: Politecnico de Milano (ISBN 978-3-319-95587-2/pbk; 978-3-319-95588-9/ebook). Advances in Intelligent Systems and Computing 809, (2019), pp. 338-349.

K. Nomizu and T. Sasaki: Affine Differential Geometry. Geometry of Affine Immersions. Cambridge University Press. Vol. 111. 1994.

H. Pottmann and J. Wallner: Computational line geometry. Mathematics and Visualization. Berlin: Springer. (2001).

B. Ravani and T. S. Ku: Bertrand offsets of ruled and developable surfaces. Comput.-Aided Des. 23 (1991), (2), 145-152.

B. Ravani and J. W. Wan: Computer aided eometric desin of line constructs. Trans. ASME, J. Mec. Des. 113 (1991), (4), 363-371.

K. Saji, Singularities of non-degenerate 2-ruled hypersurfaces in 4-space, Hiroshima Math. J. 32 (2002), 309-323.

DOI: https://doi.org/10.22190/FUMI221202005D


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)